教師資料查詢 | 類別: 期刊論文 | 教師: 吳碩傑 Shuo-Jye Wu (瀏覽個人網頁)

標題:Interval estimation for the two-parameter bathtub-shaped lifetime distribution based on records
學年
學期
出版(發表)日期2015/04/01
作品名稱Interval estimation for the two-parameter bathtub-shaped lifetime distribution based on records
作品名稱(其他語言)
著者Asgharzadeh, A.; Abdi, M.; Wu, S.-J.
單位
出版者
著錄名稱、卷期、頁數Hacettepe Journal of Mathematics and Statistics 44(2), p.399–416
摘要In this paper, we study the estimation problems for the two-parameter bathtub-shaped lifetime distribution based on upper record values. Exact confidence intervals and exact joint confidence regions for the parameters are constructed. Approximate confidence intervals and regions are also disussed based on the asymptotic normality of the maximum likelihood estimators. A simulation study is done for the performance of all proposed confidence intervals and regions. Two numerical examples with real data set and simulated data, are presented to illustrate the methods proposed here.
關鍵字Confidence interval;Joint confidence region;Monte Carlo simulation; Pivot;Upper record values
語言英文
ISSN1303-5010
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別土耳其
公開徵稿
出版型式,電子版,紙本
相關連結
SDGs
  • 產業創新與基礎設施
Google+ 推薦功能,讓全世界都能看到您的推薦!